# SDR GTIA2025031838802

- Difficulty date: March 15, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N728NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11881
- Aircraft time: 2,336 hours, 960 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES ON DECENT. ISOLATED TO PACK #1-PERFORMED CHECK OF THE ECS IAW TSM 05-50-00 AND AMM 21-00-00. ENGINES RAN BY CREW. NO SMOKE AND ODOR FOUND AT THIS TIME. A/C OK FOR SVC. MOC # 119255.
